# SDR SWAA2018041721247

- Difficulty date: April 8, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143A5900
- Condition: Cracked
- Location: Bs 299
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE CREASE BEAM CRACKED AT BS 299, AT FASTENER IN VERTICAL FLANGE.  R & R THE CREASE BEAM IAW SRM AND DWG.
